# SDR ASOA2013041903415

- Difficulty date: March 25, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,450 hours, 16,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BRACKET AT FS 484.00 AT LBL 27,  LOCATED & DRILLED NEW CLIP IAW SRM 51-40-11-00.  REPAIRED IAW REO 601R-53-41-1678 FOR REPAIR OF MISDRILLED FASTENER HOLES TO INTERCOSTAL FS 484.0 AT BL27.00 LT.
